Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 12, Issue 4, Pages 791-796
http://dx.doi.org/10.1155/S0161171289000979

How many numbers satisfy the 3x+1 conjecture?

School of Mathematlcal Sciences, Tel-Aviv University, Israel

Received 25 March 1988; Revised 12 December 1988

Copyright © 1989 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This article has no abstract.